# SDR 2008UALA05628

- Difficulty date: September 7, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 45,814 hours, 6,829 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1012
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE APU.  APU BATTERY AND CHARGER INOP, NEEDS REPLACEMENT.  CHARGER NOT CHARGING.  FOUND APU BATTERY & CHARGER INOP.  REPLACED APU BATTERY & APU BATTERY CHARGER.  OPS CHECK NORMAL.
